# SDR C2XA01IA180

- Difficulty date: March 20, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 12038594001
- Part serial: 120128
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH- RED GEAR SYSTEM-A REMAINED ILLUMINATED IN FLIGHT.  IAH- MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL MODULE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
